# SDR MEX2003392

- Difficulty date: August 25, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Will Not Test
- Location: Mlg
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING, NOSE LANDING GEAR RED LIGHT CAME ON.  THE BITE WAS PERFORMED TO PROXIMITY SWITCH, SENSOR AND CONNECTOR WERE CLEANED AND CHECKED IAW MM, ALL CORRECT.
